# SDR A6WA201441359

- Difficulty date: April 3, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 26,211 hours, 25,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3521017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR APU INLET DOOR ACT SUPPORT 13-085B.  R & R DOOR ACTUATOR SUPPORT INTERCOSTAL IAW SRM 51-41-00, 51-40-11, 51-25-16 & 51-41-04.
